IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Tetsuya Morizumi (Kanagawa Univ.)
Vice Chair Masaru Ogawa (Kobe Gakuin Univ.), Takushi Otani (Kibi International Univ.)
Secretary Kanako Kawaguchi (Tokyo Health Care Univ.), Akiyoshi Kabeya (Toyo Eiwa Univ.)
Assistant Hisanori Kato (KDDI Research), Nobuyuki Yoshinaga (Yamaguchi Pref Univ.), Daisuke Suzuki (Hokuriku Univ.)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Katsuyoshi Iida (Hokkaido Univ.)
Vice Chair Rei Atarashi (IIJ), Hiroyuki Osaki (Kwansei Gakuin Univ.), Toru Kondo (Hiroshima Univ.)
Secretary Yusuke Sakumoto (Tokyo Metropolitan Univ.), Yuichiro Hei (TOYOTA-IT), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Tokushima Univ.), Ryohei Banno (Tokyo Inst. of Tech.)

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Thu, Mar 7, 2019 09:55 - 21:00
Fri, Mar 8, 2019 08:30 - 16:35
Topics Internet and Information Ethics Education, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA, SITE.

Thu, Mar 7 AM  Opening (Room A)
09:55 - 10:00
  09:55-10:00 Opening Address ( 5 min. )
Thu, Mar 7 AM  Authentication and Approval (Room A)
10:00 - 11:15
(1)
IA
10:00-10:25 Reduction of TLS Certificate Validation Cost on Network Administrators SITE2018-68 IA2018-60 Kohki Mori, Takahiro Oriishi, Kenji Ohira (Tokushima Univ.)
(2) 10:25-10:50  
(3)
IA
10:50-11:15 Development of a Cloud Application Sharing Platform with Authorization Mechanism using CP-ABE SITE2018-69 IA2018-61 Yoshinori Kamori, Kaori Maeda (Hiroshima City Univ.), Tohru Kondo, Reiji Aibara (Hiroshima Univ.)
Thu, Mar 7 AM  Malware (Room B)
10:00 - 11:40
(4) 10:00-10:25  
(5) 10:25-10:50  
(6) 10:50-11:15  
(7) 11:15-11:40  
  11:40-13:00 Lunch Break ( 80 min. )
Thu, Mar 7 PM  Privacy (Room A)
13:00 - 13:50
(8)
IA
13:00-13:25 Tor64/Tor46: Tor as a Bridge between IPv4 and IPv6 SITE2018-70 IA2018-62 Ryota Sato, Takahiro Oriishi, Kenji Ohira (Tokushima Univ.)
(9) 13:25-13:50  
Thu, Mar 7 PM  Engineer ethics (Room B)
13:00 - 13:50
(10)
SITE
13:00-13:25 Contents creation and evaluation of consumer and engineering ethics education in universities SITE2018-72 IA2018-64 Toru Ochi (O.I.T), Takushi Otani (Kibi Inter Univ.), Norimasa Sugiyama, Michio Nakanishi (O.I.T)
(11)
SITE
13:25-13:50 The Requirement of the Consensus Building for the IoT Services using the Personal Data in Emergency SITE2018-71 IA2018-63 Hiroshi Kitamura (Setsu Univ.)
  13:50-14:00 Break ( 10 min. )
Thu, Mar 7 PM  Rights Protection (Room A)
14:00 - 15:15
(12) 14:00-14:25  
(13)
SITE
14:25-14:50 Managing copyrights in media production at high school SITE2018-73 IA2018-65 Yosuke Ikehata, Noritsugu Sugie (Nabari Senior High School)
(14) 14:50-15:15  
Thu, Mar 7 PM  Operation and Management (Room B)
14:00 - 15:15
(15) 14:00-14:25  
(16) 14:25-14:50  
(17) 14:50-15:15  
  15:15-15:25 Break ( 10 min. )
Thu, Mar 7 PM  International Trends/Information Theory (Room A)
15:25 - 16:40
(18)
SITE
15:25-15:50 International regulatory trend survey report on AI
-- Focusing on discussion in ICDPPC 2018 --
SITE2018-74 IA2018-66
Naonori Kato (KDDI Research), Masatomo Suzuki (Niigata Univ./RIKEN), Yosuke Murakami (KDDI Research)
(19)
SITE
15:50-16:15 Overview of Mobile Infrastructure Sharing and Competition Issues SITE2018-75 IA2018-67 Tomoko Yamajo (KDDI Research)
(20)
SITE
16:15-16:40 On the possibility of learning the order relation of familial resemblance clusters based on Information theoretic scale
-- What is mean by "Defining the rewards of Bayesian inverse reinforcement learning as family resenblence"? --
SITE2018-76 IA2018-68
Tetsuya Morizumi (KU)
Thu, Mar 7 PM  Container/Edge (Room B)
15:25 - 16:40
(21) 15:25-15:50  
(22) 15:50-16:15  
(23) 16:15-16:40  
  16:40-16:50 Break ( 10 min. )
Thu, Mar 7 PM  Invited Talk (Room B)
16:50 - 18:30
(24) 16:50-18:30 [Invited Talk]
* SITE2018-77 IA2018-69
Hiroaki Sakaguchi (IBLJ)
  18:30-19:00 Break ( 30 min. )
Thu, Mar 7 PM  Night Session (Room A)
19:00 - 21:00
  19:00-21:00 Night Session ( 120 min. )
Fri, Mar 8 AM  Web Technology (Room A)
08:30 - 09:45
(25) 08:30-08:55  
(26) 08:55-09:20  
(27) 09:20-09:45  
Fri, Mar 8 AM  System (Room B)
08:30 - 10:10
(28) 08:30-08:55  
(29) 08:55-09:20  
(30) 09:20-09:45  
(31) 09:45-10:10  
  10:10-10:20 Break ( 10 min. )
Fri, Mar 8 AM  Blockchain (Room A)
10:20 - 12:00
(32)
IA
10:20-10:45 SimBlock: A Blockchain Network Simulator SITE2018-78 IA2018-70 Yusuke Aoki, Kai Otsuki, Takashi Kaneko, Ryohei Banno, Kazuyuki Shudo (Tokyo Tech)
(33)
IA
10:45-11:10 Proximity Neighbor Selection in a Blockchain Network SITE2018-79 IA2018-71 Yusuke Aoki, Kazuyuki Shudo (Tokyo, Japan)
(34)
SITE
11:10-11:35 A Decentralized Examination System using Public Blockchain Technologies SITE2018-80 IA2018-72 Yusuke Kaneko, Shuntaro Tanaka (SMBC/JRI), Tomoyuki Kimura (SMBC), Jun Okumura (HAW), Shigeyuki Osada (JRI), Shigeyuki Azuchi (chaintope)
(35) 11:35-12:00  
Fri, Mar 8 AM  IoT/Security (Room B)
10:20 - 11:35
(36) 10:20-10:45  
(37)
IA
10:45-11:10 Development and evaluation of human friendly sandbox environment using virtual desktop to provide security and usability SITE2018-81 IA2018-73 Kazuyoshi Watanabe, Katsuyoshi Iida, Yoshiaki Takai (Hokkaido Univ.)
(38) 11:10-11:35  
  12:00-13:10 Lunch Break ( 70 min. )
Fri, Mar 8 PM  TCP/Wireless LAN (Room A)
13:10 - 14:50
(39) 13:10-13:35  
(40)
IA
13:35-14:00 Study of Congestion Control Algorithm Switch Considering Path Characteristics on MPTCP SITE2018-82 IA2018-74 Yuma Suzuhigashi, Toshikazu Nishimura, Koichi Mouri, Eiji Takimoto (Ritsumeikan Univ.)
(41)
IA
14:00-14:25 A Measurement Method for Wireless Bottlenecks on Enterprise Network SITE2018-83 IA2018-75 Sumiyo Okada, Chunghan Lee, Tomohiro Ishihara (Fujitsu Labs.)
(42) 14:25-14:50  
Fri, Mar 8 PM  Virtual Currency/Bitcoin (Room B)
13:10 - 14:50
(43) 13:10-13:35  
(44) 13:35-14:00  
(45)
IA
14:00-14:25 Effect of relay networks on the Bitcoin network. SITE2018-84 IA2018-76 Kai Otuki, Yuusuke Aoki, Kazuyuki Shudo (TIT)
(46)
IA
14:25-14:50 Estimation of Data Prooagation Time on the Bitcoin Network SITE2018-85 IA2018-77 Reiki Kanda, Kazuyuki Shudo (Tokyo Tech)
  14:50-15:00 Break ( 10 min. )
Fri, Mar 8 PM  Dynamic (Room A)
15:00 - 16:15
(47) 15:00-15:25  
(48) 15:25-15:50  
(49) 15:50-16:15  
Fri, Mar 8 PM  Graph/Learning (Room B)
15:00 - 16:15
(50)
IA
15:00-15:25 Detouring Skip Graph: A Structured Overlay Utilizing Detour Routes SITE2018-86 IA2018-78 Takeshi Kaneko, Ryohei Banno, Yusuke Aoki, Kazuyuki Shudo (Tokyo Tech)
(51)
IA
15:25-15:50 A Study on Sparse Representation of Network Topology with K-SVD Algorithm SITE2018-87 IA2018-79 Ryu Murakami, Ryotaro Mtsuo, Ryo Nakamura, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(52) 15:50-16:15  
Fri, Mar 8 PM  Award and Closing (Room A)
16:15 - 16:35
  16:15-16:35 Award and Closing Address ( 20 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address  


Last modified: 2019-03-07 10:18:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IA Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan